# SDR AALA20070460

- Difficulty date: March 8, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Jackscrew
- Condition: Inoperative
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

JFK INFLIGHT - SLATS DID NOT EXTEND FOR LANDING.  LANDED JFK WITHOUT INCIDENT.   REPLACED NUMBER SIX LEFT JACKSCREW.  SYSTEM GROUND CHECKED NORMAL OPERATION.
